# SDR AALA981293

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT FORWARD LEFT HAND DOOR INOPERATIVE.  REPAIRED WIRE ON LEFT HAND FORWARD SIDE ABOVE ENTRY DOOR FOR EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
